# SDR CALA2022011000098

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,769 hours, 26,373 cycles
- System (JASC): 3150 · Central Warning
- Part: Probe
- Condition: Failed
- Location: Rt Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL RT TANK OVERFLOW ECAM CAME ON TWICE AND BOTH TIMES CLEARED IT SELF WAS ON DURING EVENT WAS IAD TO LAX SO ASSUME FULL WING TANKS. FULL TANKS HUNTING MOST LIKELY CAUSE FOR "RT FUEL TANK OVERFLOW" MSG. MULTIPLE FAULTS FOR " RT QTY PROBE 28QT2" MULTIPLE LEGS. COMPLIED WITH MEL 2840AK CONSIDER RH WING TANK QUANTITY AS UNRELIABLE.   ALL PUMPS USED TO MOVE FUEL AROUND SO FUNCTION CONFIRMED.  RAN TASK 12-11-28-650-007-A AND VERIFY TANK QTY MATCHES STICKS. FUEL RT TANK OVERFLOWECAM CAME ON TWICE ANDBOTH TIMES CLEARED ITSELF REPLACED RH FUEL PROBE 28QT2 RF MM 28-42-15-400-001A. NEEDS BITE TEST. PROBE, FUEL QTY OFF 18-2842-9-0007 0265 ON 18-2842-9-0007 9101 PROBE, FUEL QTY OFF 18-2842-9-0007 0265 ON 0000. PERFORMED B
